MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 75 CM; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 75 CM; PERMANENT PACEMAKER ELECTRODE
Model Number 1457Q/75
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2022-17451.It was reported that the patient presented in clinic for follow up.Upon review, the left ventricular lead exhibited loss of capture.The patient presented to a scheduled lead revision procedure.During the procedure, it was noted that the lv lead was dislodged and that the right ventricular(rv) lead exhibited decreased r-waves.The rv lead could not be re-positioned as the helix would not retract nor extend.The rv and lv leads were explanted and replaced.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported events were lead dislodgement and loss of capture.As received, a complete lead was returned in one piece for analysis.The reported event of loss of capture was not confirmed.Electrical testing and x-ray examination did not find any indication of conductor fractures or internal shorts.Visual inspection of the lead did not find any anomalies except for procedural damage.The double bend height measured with in specification.

Brand Name
QUARTET LEAD DOUBLE BEND, 75 CM
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15218132
Report Number2017865-2022-17450
Device Sequence Number12215210
Product Code OJX
UDI-Device Identifier05414734510172
UDI-Public05414734510172
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number1457Q/75
Device Catalogue Number1457Q/75
Device Lot NumberA000117637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight98 KG